# SDR KCSA2025012803

- Difficulty date: January 28, 2025
- Submitted: February 5, 2025
- Operation: Air carrier
- Aircraft: N701CK
- Make and model: Boeing 747-4B5F
- Aircraft serial: 26416
- Aircraft time: 100,255 hours, 17,824 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: False Activation
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DOOR FLIGHT DECK OVER HEAD ADVISORY MESSAGE. PERFORMED GROUND OPERATION OF FLIGHT DECK DOOR OVERHEAD IAW B747-400 AMM 52-71-01. OPERATIONS CHECK GOOD.
